Treatment - I feel lost

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ConfusedinsC
New Member


Date Joined Apr 2017
Total Posts : 2
   Posted 4/24/2017 3:56 PM (GMT -6)   
I'll try to be as short as possible. On copaxone now. Having lipoatrophy... had to come off rebif before the copaxone due to high liver enzymes. Has anyone tried another interferon after being taken off one because of their liver enzymes? Help. I simply cannot fathom taking any meds connected to PML. I am sick with worry.

Gretchen1
Forum Moderator


Date Joined Jan 2007
Total Posts : 3531
   Posted 4/24/2017 5:17 PM (GMT -6)   
Hi there,

Welcome to the board. I'm sorry you're having a tough time finding a disease modifying medication that you can tolerate. I've been on copaxpone for a long time. I have experienced lipoatrophy as well. I have a couple "dents" from copaxone. I try to inject in my stomach and hips most of the time. I avoid thighs and arms due to those being the places that show more.

Have you called and asked shared solutions about this? Perhaps making an adjustment to depth may help.

I too, am not a fan of medications that may cause PML. Before you rule out all meds, you may want to see if you happen to be negative for the JC virus. That reduces your chance for PML quite a lot.

Best of luck. Keep us posted.
Diagnosed with MS July 2006

I have no lesions on my soul and so I live with no limits.

ConfusedinsC
New Member


Date Joined Apr 2017
Total Posts : 2
   Posted 4/24/2017 6:15 PM (GMT -6)   
I was tested for JCV back in January of 2016 and was negative and just couldn't go on tsyarbi. I am so afraid. It is crippling. The idea of there being a 3% false negative, I just can't wrap my head around it.

I have two children 7 and 10... that is why I went on rebif. It wasn't a walk in the park but I managed until they said I couldn't take it due to my liver enzymes. I cried and asked to go back on copaxone. (I had another dr take me off bc of the IPIR combined with itching and severe stomach pain - he thought I was allergic.) now my legs have 4 indentations on them and I panicked... maybe my stomach too. Hard to tell due to weight loss.

It hasn't even been very long... like months not even close to a year. I had none of this the first time I took it though I was 15 lbs heavier then.

I've skipped the last two weeks. Tomorrow I'll try again. I have called shared solutions and am waiting for a nurse to call to schedule to come out.

I can't see my dr bc they are no longer in network. I can't see any drs outside of the state. I have an appeal pending otherwise I may need to just pay out of pocket.

The worry and fear of treatment side effects is exhausting. Constant anxiety --- disease --- side effects.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, September 22, 2017 1:02 PM (GMT -6)
There are a total of 2,871,797 posts in 315,147 threads.
View Active Threads


Who's Online
This forum has 156645 registered members. Please welcome our newest member, Traneboy.
433 Guest(s), 9 Registered Member(s) are currently online.  Details
older guy, tickbite666, cashlessclay, Spanish, fadoozle, Garthy, NKinney, MacroMan, curacion


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer